# SDR CA031126007

- Difficulty date: November 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,595 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329001
- Condition: Cracked
- Location: Tailboom
- Part time: 15,731 hours, 12,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK LOCATED AT UPPER LT TAILBOOM ATTACHMENT FITTING (AIRFRAME SIDE), P/N 206031329001. CRACK EXTENDS BETWEEN FIRST SET OF RIVETS FORWARD OF ATTACHMENT BOLT HOLE, AS WELL AS ABOVE UPPER RIVET TO THE TOP EDGE OF THE FITTING.  CRACK FOUND DURING A 100/300 HR INSPECTION. SUBJECT PART TO BE REPLACED.
